EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


2010, volume 120, articles 12

Extremes of multidimensional Gaussian processes pp. 2289-2301 Downloads
K. Debicki, K.M. Kosinski, M. Mandjes and T. Rolski
Long strange segments, ruin probabilities and the effect of memory on moving average processes pp. 2302-2330 Downloads
Souvik Ghosh and Gennady Samorodnitsky
A wavelet analysis of the Rosenblatt process: Chaos expansion and estimation of the self-similarity parameter pp. 2331-2362 Downloads
J.-M. Bardet and C.A. Tudor
[alpha]-selfdecomposable distributions and related Ornstein-Uhlenbeck type processes pp. 2363-2389 Downloads
Makoto Maejima and Yohei Ueda
Modeling and simulation with operator scaling pp. 2390-2411 Downloads
Serge Cohen, Mark M. Meerschaert and Jan Rosinski
Kernel estimation for time series: An asymptotic theory pp. 2412-2431 Downloads
Wei Biao Wu, Yinxiao Huang and Yibi Huang
R-positivity of nearest neighbor matrices and applications to Gibbs states pp. 2432-2446 Downloads
Jorge Littin and Servet Martínez
Solving a non-linear stochastic pseudo-differential equation of Burgers type pp. 2447-2467 Downloads
Niels Jacob, Alexander Potrykus and Jiang-Lun Wu
The stochastic wave equation with fractional noise: A random field approach pp. 2468-2494 Downloads
Raluca M. Balan and Ciprian A. Tudor
Detection of cellular aging in a Galton-Watson process pp. 2495-2519 Downloads
Jean-François Delmas and Laurence Marsalle

2010, volume 120, articles 11

Optimal buffer size and dynamic rate control for a queueing system with impatient customers in heavy traffic pp. 2103-2141 Downloads
Arka P. Ghosh and Ananda P. Weerasinghe
Perfect simulation and moment properties for the Matérn type III process pp. 2142-2158 Downloads
Jesper Møller, Mark L. Huber and Robert L. Wolpert
Asymptotic results for coalescent processes without proper frequencies and applications to the two-parameter Poisson-Dirichlet coalescent pp. 2159-2173 Downloads
M. Möhle
Particle representations of superprocesses with dependent motions pp. 2174-2189 Downloads
Kathryn E. Temple
Large deviations for self-intersection local times of stable random walks pp. 2190-2211 Downloads
Clément Laurent
Large deviations for stochastic differential equations driven by G-Brownian motion pp. 2212-2240 Downloads
Fuqing Gao and Hui Jiang
Backward stochastic differential equations with a uniformly continuous generator and related g-expectation pp. 2241-2257 Downloads
Guangyan Jia
Jump-adapted discretization schemes for Lévy-driven SDEs pp. 2258-2285 Downloads
Arturo Kohatsu-Higa and Peter Tankov

2010, volume 120, articles 10

Regularity of the sample paths of a general second order random field pp. 1879-1897 Downloads
Michael Scheuerer
On convergence determining and separating classes of functions pp. 1898-1907 Downloads
Douglas Blount and Michael A. Kouritzin
Ergodic theorems for extended real-valued random variables pp. 1908-1919 Downloads
Christian Hess, Raffaello Seri and Christine Choirat
Uniform exponential dichotomy of stochastic cocycles pp. 1920-1928 Downloads
Diana Stoica
Stochastic flows and Bismut formulas for stochastic Hamiltonian systems pp. 1929-1949 Downloads
Xicheng Zhang
Poincaré inequality for linear SPDE driven by Lévy Noise pp. 1950-1965 Downloads
Yingchao Xie
A new existence result for quadratic BSDEs with jumps with application to the utility maximization problem pp. 1966-1995 Downloads
Marie-Amelie Morlais
A revisit to -theory of super-parabolic backward stochastic partial differential equations in pp. 1996-2015 Downloads
Kai Du and Qingxin Meng
Power utility maximization under partial information: Some convergence results pp. 2016-2036 Downloads
D. Covello and M. Santacroce
On the density of log-spot in the Heston volatility model pp. 2037-2063 Downloads
Sebastian del Baño Rollin, Albert Ferreiro-Castilla and Frederic Utzet
Upper large deviations of branching processes in a random environment--Offspring distributions with geometrically bounded tails pp. 2064-2077 Downloads
Christian Böinghoff and Götz Kersting
Rate of escape and central limit theorem for the supercritical Lamperti problem pp. 2078-2099 Downloads
Mikhail V. Menshikov and Andrew R. Wade

2010, volume 120, articles 9

Almost sure central limit theorems on the Wiener space pp. 1607-1628 Downloads
Bernard Bercu, Ivan Nourdin and Murad S. Taqqu
Convergence to Lévy stable processes under some weak dependence conditions pp. 1629-1650 Downloads
Marta Tyran-Kaminska
Continuity in the Hurst parameter of the law of the symmetric integral with respect to the fractional Brownian motion pp. 1651-1679 Downloads
Maria Jolis and Noèlia Viles
Regularity of semigroups generated by Lévy type operators via coupling pp. 1680-1700 Downloads
Jian Wang
Stochastic differential equations with jump reflection at time-dependent barriers pp. 1701-1721 Downloads
Leszek Slominski and Tomasz Wojciechowski
Existence, uniqueness and approximation of the jump-type stochastic Schrodinger equation for two-level systems pp. 1722-1747 Downloads
Clément Pellegrini
On Malliavin's differentiability of BSDEs with time delayed generators driven by Brownian motions and Poisson random measures pp. 1748-1775 Downloads
Lukasz Delong and Peter Imkeller
Singularities of the matrix exponent of a Markov additive process with one-sided jumps pp. 1776-1794 Downloads
Jevgenijs Ivanovs, Onno Boxma and Michel Mandjes
Stochastic control under progressive enlargement of filtrations and applications to multiple defaults risk management pp. 1795-1820 Downloads
Huyên Pham
Critical branching random walks with small drift pp. 1821-1836 Downloads
Xinghua Zheng
Large deviations and renormalization for Riesz potentials of stable intersection measures pp. 1837-1878 Downloads
Xia Chen and Jay Rosen

2010, volume 120, articles 8

Markov processes with free-Meixner laws pp. 1393-1403 Downloads
Wlodek Bryc
Extremal solutions for stochastic equations indexed by negative integers and taking values in compact groups pp. 1404-1423 Downloads
Takao Hirayama and Kouji Yano
Analysis of continuous strict local martingales via h-transforms pp. 1424-1443 Downloads
Soumik Pal and Philip Protter
A rough path over multidimensional fractional Brownian motion with arbitrary Hurst index by Fourier normal ordering pp. 1444-1472 Downloads
Jérémie Unterberger
Central limit theorems for multicolor urns with dominated colors pp. 1473-1491 Downloads
Patrizia Berti, Irene Crimaldi, Luca Pratelli and Pietro Rigo
A discussion on mean excess plots pp. 1492-1517 Downloads
Souvik Ghosh and Sidney Resnick
On the long time behavior of the TCP window size process pp. 1518-1534 Downloads
Djalil Chafaï, Florent Malrieu and Katy Paroux
Equilibrium fluctuations for exclusion processes with conductances in random environments pp. 1535-1562 Downloads
Jonathan Farfan, Alexandre B. Simas and Fábio J. Valentim
Ergodic theory for a superprocess over a stochastic flow pp. 1563-1588 Downloads
Zenghu Li, Jie Xiong and Mei Zhang
Periodic homogenization with an interface: The one-dimensional case pp. 1589-1605 Downloads
Martin Hairer and Charles Manson

2010, volume 120, articles 7

What happens after a default: The conditional density approach pp. 1011-1032 Downloads
Nicole El Karoui, Monique Jeanblanc and Ying Jiao
[pi] options pp. 1033-1059 Downloads
Xin Guo and Mihail Zervos
Supermartingale decomposition with a general index set pp. 1060-1073 Downloads
Gianluca Cassese
On the characteristics of a class of Gaussian processes within the white noise space setting pp. 1074-1104 Downloads
Daniel Alpay, Haim Attia and David Levanony
-time regularity of BSDEs with irregular terminal functions pp. 1105-1132 Downloads
Emmanuel Gobet and Azmi Makhlouf
On the Monte Carlo simulation of BSDEs: An improvement on the Malliavin weights pp. 1133-1158 Downloads
D. Crisan, K. Manolarakis and N. Touzi
Asymptotic results for the two-parameter Poisson-Dirichlet distribution pp. 1159-1177 Downloads
Shui Feng and Fuqing Gao
On the probability that integrated random walks stay positive pp. 1178-1193 Downloads
Vladislav Vysotsky
Metastability for nonlinear random perturbations of dynamical systems pp. 1194-1214 Downloads
M. Freidlin and L. Koralov
Non-uniqueness of stationary measures for self-stabilizing processes pp. 1215-1246 Downloads
S. Herrmann and J. Tugaut
Invariant measures and the Kolmogorov equation for the stochastic fast diffusion equation pp. 1247-1266 Downloads
Viorel Barbu and Giuseppe Da Prato
Continuous LERW started from interior points pp. 1267-1316 Downloads
Dapeng Zhan
On the concentration and the convergence rate with a moment condition in first passage percolation pp. 1317-1341 Downloads
Yu Zhang
The evolution of a spatial stochastic network pp. 1342-1363 Downloads
Philippe Robert
Evolution in predator-prey systems pp. 1364-1392 Downloads
Rick Durrett and John Mayberry

2010, volume 120, articles 6

Finite-time blowup and existence of global positive solutions of a semi-linear SPDE pp. 767-776 Downloads
Marco Dozzi and José Alfredo López-Mimbela
A stochastic approach to a multivalued Dirichlet-Neumann problem pp. 777-800 Downloads
Lucian Maticiuc and Aurel Rascanu
An extension of a logarithmic form of Cramér's ruin theorem to some FARIMA and related processes pp. 801-828 Downloads
Ph. Barbe and W.P. McCormick
Realized volatility with stochastic sampling pp. 829-852 Downloads
Masaaki Fukasawa
The Föllmer-Schweizer decomposition: Comparison and description pp. 853-872 Downloads
Tahir Choulli, Nele Vandaele and Michèle Vanmaele
Law of large numbers for the maximal flow through tilted cylinders in two-dimensional first passage percolation pp. 873-900 Downloads
Raphaël Rossignol and Marie Théret
Asymptotics of a Brownian ratchet for protein translocation pp. 901-925 Downloads
Andrej Depperschmidt and Peter Pfaffelhuber
Stability of a growth process generated by monomer filling with nearest-neighbour cooperative effects pp. 926-948 Downloads
Vadim Shcherbakov and Stanislav Volkov
Spectral gap for zero-range processes with jump rate g(x)=x[gamma] pp. 949-958 Downloads
Yukio Nagahata
Realizable monotonicity for continuous-time Markov processes pp. 959-982 Downloads
Paolo Dai Pra, Pierre-Yves Louis and Ida Germana Minelli
Moment bounds for non-linear functionals of the periodogram pp. 983-1009 Downloads
Gilles Faÿ

2010, volume 120, articles 5

From one dimensional diffusions to symmetric Markov processes pp. 590-604 Downloads
Masatoshi Fukushima
The Itô-Nisio theorem, quadratic Wiener functionals, and 1-solitons pp. 605-621 Downloads
Nobuyuki Ikeda and Setsuo Taniguchi
Itô's stochastic calculus: Its surprising power for applications pp. 622-652 Downloads
Hiroshi Kunita
Itô's theory of excursion point processes and its developments pp. 653-677 Downloads
Shinzo Watanabe
A limit theorem for trees of alleles in branching processes with rare neutral mutations pp. 678-697 Downloads
Jean Bertoin
Itô's stochastic calculus and Heisenberg commutation relations pp. 698-720 Downloads
Philippe Biane
Itô's excursion theory and random trees pp. 721-749 Downloads
Jean-François Le Gall
Poisson point processes, excursions and stable processes in two-dimensional structures pp. 750-766 Downloads
Wendelin Werner

2010, volume 120, articles 4

Weak existence of the squared Bessel and CIR processes with skew reflection on a deterministic time-dependent curve pp. 381-402 Downloads
Gerald Trutnau
Switching problem and related system of reflected backward SDEs pp. 403-426 Downloads
Said Hamadène and Jianfeng Zhang
Optimal dividend payments in the stochastic Ramsey model pp. 427-441 Downloads
Hiroaki Morimoto
A general theory of finite state Backward Stochastic Difference Equations pp. 442-466 Downloads
Samuel N. Cohen and Robert J. Elliott
Directed polymers on hierarchical lattices with site disorder pp. 467-493 Downloads
Hubert Lacoin and Gregorio Moreno
Hydrodynamic limit for two-species exclusion processes pp. 494-521 Downloads
Makiko Sasada
Path and semimartingale properties of chaos processes pp. 522-540 Downloads
Andreas Basse-O'Connor and Svend-Erik Graversen
On suprema of Lévy processes with light tails pp. 541-573 Downloads
Michael Braverman

2010, volume 120, articles 3

Ergodic properties of max-infinitely divisible processes pp. 281-295 Downloads
Zakhar Kabluchko and Martin Schlather
Ergodic theorems for random clusters pp. 296-305 Downloads
Michael Björklund
Stochastic equations of non-negative processes with jumps pp. 306-330 Downloads
Zongfei Fu and Zenghu Li
The continuous behavior of the numéraire portfolio under small changes in information structure, probabilistic views and investment constraints pp. 331-347 Downloads
Constantinos Kardaras
Path regularity and explicit convergence rate for BSDE with truncated quadratic growth pp. 348-379 Downloads
Peter Imkeller and Gonçalo Dos Reis

2010, volume 120, articles 2

On boundary crossing probabilities for diffusion processes pp. 105-129 Downloads
K. Borovkov and A.N. Downes
Stopped diffusion processes: Boundary corrections and overshoot pp. 130-162 Downloads
Emmanuel Gobet and Stephane Menozzi
Exponentially affine martingales, affine measure changes and exponential moments of affine processes pp. 163-181 Downloads
Jan Kallsen and Johannes Muhle-Karbe
Heat-kernel estimates for random walk among random conductances with heavy tail pp. 182-194 Downloads
Omar Boukhadra
Asymptotic expansions for functions of the increments of certain Gaussian processes pp. 195-222 Downloads
Michael B. Marcus and Jay Rosen
Discretizing the fractional Lévy area pp. 223-254 Downloads
A. Neuenkirch, S. Tindel and J. Unterberger
Conditions for certain ruin for the generalised Ornstein-Uhlenbeck process and the structure of the upper and lower bounds pp. 255-280 Downloads
Damien Bankovsky

2010, volume 120, articles 1

Transportation inequalities for stochastic differential equations with jumps pp. 2-21 Downloads
Yutao Ma
Limit theorems for bipower variation of semimartingales pp. 22-38 Downloads
Mathias Vetter
Weak approximation of a fractional SDE pp. 39-65 Downloads
X. Bardina, I. Nourdin, C. Rovira and S. Tindel
Sample path Large Deviations and optimal importance sampling for stochastic volatility models pp. 66-83 Downloads
Scott Robertson
Limit theorems and coexistence probabilities for the Curie-Weiss Potts model with an external field pp. 84-104 Downloads
Daniel Gandolfo, Jean Ruiz and Marc Wouts
Page updated 2025-04-03